On the periodic boundary-value problem for systems of second-order nonlinear ordinary differential equations.
Georgian mathematical journal, Tome 2 (1995) no. 1, pp. 21-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1995__2_1_47274,
author = {Gaprindashvili, G.},
title = {On the periodic boundary-value problem for systems of second-order nonlinear ordinary differential equations.},
journal = {Georgian mathematical journal},
pages = {21--36},
year = {1995},
volume = {2},
number = {1},
zbl = {0824.34027},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_1_47274/}
}
TY - JOUR AU - Gaprindashvili, G. TI - On the periodic boundary-value problem for systems of second-order nonlinear ordinary differential equations. JO - Georgian mathematical journal PY - 1995 SP - 21 EP - 36 VL - 2 IS - 1 UR - http://geodesic.mathdoc.fr/item/GMJ_1995__2_1_47274/ LA - en ID - GMJ_1995__2_1_47274 ER -
Gaprindashvili, G. On the periodic boundary-value problem for systems of second-order nonlinear ordinary differential equations.. Georgian mathematical journal, Tome 2 (1995) no. 1, pp. 21-36. http://geodesic.mathdoc.fr/item/GMJ_1995__2_1_47274/